Downloads: 100 | Weekly Hits: ⮙4 | Monthly Hits: ⮙12
Research Paper | Mathematics | Iraq | Volume 6 Issue 10, October 2017
Generalized Radicalg-Supplemented Modules
Wasan Khalid Alobaidy, Aseel Amer Alatuany
In this paper we introduce generalized Radicals-supplemented and generalized Radicalg supplemented module as generalizations of generalized Radical- supplemented module, generalized Radical supplemented module respectively some properties of these types of modules are investigated.
Keywords: generalized Radicals Radicalg supplemented module supplemented module, generalized
Edition: Volume 6 Issue 10, October 2017
Pages: 1383 - 1385
How to Cite this Article?
Wasan Khalid Alobaidy, Aseel Amer Alatuany, "Generalized Radicalg-Supplemented Modules", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=12101705, Volume 6 Issue 10, October 2017, 1383 - 1385
Enter Your Email Address and Click Download Button
Similar Articles with Keyword 'generalized'
Binets Formula for the Tetranacci Sequence
Mansi N. Zaveri, Dr. Jayant K. Patel
A Markov-Bernstein Type Inequality for Generalized Polynomial of Generalized Degree
Marcinkiewicz-Zygmund Type Inequality on Arcs of the Circle for Generalized Polynomial
Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform
V. D. Sharma, S. A. Khapre
Maximization of the Fishermens Profits Exploiting a Fish Population in Several Fishery Zones
Kanza CHOUAYAKH; Chakib EL BEKKALI; Youssef EL FOUTAYENI; Mohamed KHALADI; Mostafa RACHIK